Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have irregular periods even after taking Provera. Should I continue it to get pregnant?

Last year, I was on birth-control pills (total about 9months) after which I faced delayed/irregular periods problem. My OB GYN prescribed Provera and confirmed that my body has enough estrogen and TSH and prolactin tests were normal. Its been over 6 months now but I m still facing same problem of irregular periods. In fact, last time I had provera induced periods on Oct 20 while my natural periods appeared on Nov 7 surprisingly. Since then, there are no periods plus I stopped taking Provera to wait for my natural periods but all I got was 2-3 pea-size clots on Jan10 and thats it. Now I m planning to get pregnant but I don t know if I should continue with Provera again (to have some predictability) or is it going to be fine otherwise too. Is there a reason to worry?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
In case you are planning for pregnancy,
- please see that you get normal regular periods prior to the venture.You doctor will give you hormones to regularize it. Take it strictly as advised.
- check you ovulation ( ovulation study by USG) after you finish the course.
- Prover is contraindicated in expected months for conception.
I guess the menstrual irregularities were due to irregular consumption of medicines.
What you need at the moment is consultation of a expert Gynecologist, investigations( if needed) & regular treatment.
Answered: Sun, 3 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor